# SDR UPS09554625

- Difficulty date: January 3, 2009
- Submitted: February 17, 2009
- Operation: Air carrier
- Aircraft: N440UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25471
- Aircraft time: 17,097 hours, 11,149 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075OCLAD071
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C FRAME DENTED BS 1440, STR 26L.  TRIM OUT THE DAMAGE AREA IAW SRM 53-00-07-2R5 STEP 1.  HFEC INSPECTED AREA PER NTM 51-00-19 PT6.  NO CRACK INDICATIONS NOTED.  PERFORMED INSURANCE CUT, FINAL DIM OF THE CUTOUT ARE: L=.590" W= 1.290", IAW SRM 53-00-07-2R5 STEP 2.
